Krümmnngsfeste Kurven bei, einer infinitesimalen Flächenverbiegung

R. Sauer

Mathematische Zeitschrift (1934)

  • Volume: 38, page 468-475
  • ISSN: 0025-5874; 1432-1823

How to cite


Sauer, R.. "Krümmnngsfeste Kurven bei, einer infinitesimalen Flächenverbiegung." Mathematische Zeitschrift 38 (1934): 468-475. <>.

author = {Sauer, R.},
journal = {Mathematische Zeitschrift},
keywords = {differential geometry},
pages = {468-475},
title = {Krümmnngsfeste Kurven bei, einer infinitesimalen Flächenverbiegung},
url = {},
volume = {38},
year = {1934},

AU - Sauer, R.
TI - Krümmnngsfeste Kurven bei, einer infinitesimalen Flächenverbiegung
JO - Mathematische Zeitschrift
PY - 1934
VL - 38
SP - 468
EP - 475
KW - differential geometry
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.